Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Knotted Legendrian surfaces with few Reeb chords

Georgios Dimitroglou Rizell

Algebraic & Geometric Topology 11 (2011) 2903–2936
Bibliography
1 P Albers, U Frauenfelder, A nondisplaceable Lagrangian torus in $T^*S^2$, Comm. Pure Appl. Math. 61 (2008) 1046 MR2417887
2 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
3 T Ekholm, Morse flow trees and Legendrian contact homology in $1$–jet spaces, Geom. Topol. 11 (2007) 1083 MR2326943
4 T Ekholm, J B Etnyre, Invariants of knots, embeddings and immersions via contact geometry, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 77 MR2189927
5 T Ekholm, J Etnyre, M Sullivan, The contact homology of Legendrian submanifolds in $\mathbb{R}^{2n+1}$, J. Differential Geom. 71 (2005) 177 MR2197142
6 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in $\mathbb R^{2n+1}$, J. Differential Geom. 71 (2005) 85 MR2191769
7 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Int. J. Math. 16 (2005) 453 MR2141318
8 T Ekholm, J Etnyre, M Sullivan, Legendrian contact homology in $P\times\mathbb R$, Trans. Amer. Math. Soc. 359 (2007) 3301 MR2299457
9 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, from: "GAFA 2000 (Tel Aviv, 1999)" (editors N Alon, J Bourgain, A Connes, M Gromov, V Milman), Geom. Funct. Anal. Special Volume, Part II (2000) 560 MR1826267
10 Y Eliashberg, N Mishachev, Introduction to the $h$–principle, Graduate Studies in Math. 48, Amer. Math. Soc. (2002) MR1909245
11 D Fuchs, D Rutherford, Generating families and Legendrian contact homology in the standard contact space arXiv:0807.4277
12 K Fukaya, Y G Oh, H Ohta, K Ono, Toric degeneration and non-displaceable Lagrangian tori in $S^2 \times S^2$, to appear in Int. Math. Res. Not. arXiv:1002.1660
13 L Ng, Framed knot contact homology, Duke Math. J. 141 (2008) 365 MR2376818
14 P E Pushkar′‘, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol$'‘$d’s $4$–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
15 P Seidel, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003) 1003 MR1978046